open access

Vol 67, No 8 (2009)
Other
Published online: 2009-09-09
Submitted: 2012-12-28
Get Citation

Case report
Acute generalised exanthematosus pustulosis (AGEP) due to diltiazem – a case report

Katarzyna Barcik, Franciszka Protas-Drozd, Wioletta Weiss-Rostkowska, Edyta Flis, Waldemar Placek
Kardiol Pol 2009;67(8):887-891.

open access

Vol 67, No 8 (2009)
Other
Published online: 2009-09-09
Submitted: 2012-12-28

Abstract

A case of a patient who developed acute generalised exanthemotosus pustulosis (AGEP) due to diltiazem therapy is presented. On the day of the admission to hospital skin changes were present on the whole body in the form of sterile spots of an erythema origin. The laboratory tests showed anaemia, leucocytosis, hypocalcaemia, increased liver enzymes and increased ESR. The skin changes were accompanied by high temperature and bad condition. On the basis of medical history, clinical picture and medical tests, AGEP was diagnosed. After the application of a general treatment with erythromycin and external preparations, the skin changes subsided completely.

Abstract

A case of a patient who developed acute generalised exanthemotosus pustulosis (AGEP) due to diltiazem therapy is presented. On the day of the admission to hospital skin changes were present on the whole body in the form of sterile spots of an erythema origin. The laboratory tests showed anaemia, leucocytosis, hypocalcaemia, increased liver enzymes and increased ESR. The skin changes were accompanied by high temperature and bad condition. On the basis of medical history, clinical picture and medical tests, AGEP was diagnosed. After the application of a general treatment with erythromycin and external preparations, the skin changes subsided completely.
Get Citation

Keywords

AGEP; diltiazem; skin disease

About this article
Title

Case report
Acute generalised exanthematosus pustulosis (AGEP) due to diltiazem – a case report

Journal

Kardiologia Polska (Polish Heart Journal)

Issue

Vol 67, No 8 (2009)

Pages

887-891

Published online

2009-09-09

Bibliographic record

Kardiol Pol 2009;67(8):887-891.

Keywords

AGEP
diltiazem
skin disease

Authors

Katarzyna Barcik
Franciszka Protas-Drozd
Wioletta Weiss-Rostkowska
Edyta Flis
Waldemar Placek

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

By "Via Medica sp. z o.o." sp.k., Świętokrzyska 73 street, 80–180 Gdańsk, Poland

tel.:+48 58 320 94 94, faks:+48 58 320 94 60, e-mail: viamedica@viamedica.pl